Alert archive / South Dakota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 99, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 23, 2010, 12:37 AM CDT for 6 counties in South Dakota. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 12:37 AM CDT (05:37 UTC)
- Expired
- Jun 23, 2010, 1:15 AM CDT
- In force
- 38 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lake County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD
The radar
The Sioux Falls radar (KFSD), 40 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 1:15 AM CDT | TSTM WND DMG | 5 Se Colton, SD | LARGE BRANCH OVER ROAD IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
090 WUUS53 KFSD 230537 SVRFSD SDC079-087-097-099-101-125-230615- /O.NEW.KFSD.SV.W.0099.100623T0537Z-100623T0615Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1237 AM CDT WED JUN 23 2010 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LAKE COUNTY IN EAST CENTRAL SOUTH DAKOTA... EASTERN MCCOOK COUNTY IN SOUTHEAST SOUTH DAKOTA... SOUTHEASTERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA... MINNEHAHA COUNTY IN SOUTHEAST SOUTH DAKOTA... SOUTHWESTERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA... NORTH CENTRAL TURNER COUNTY IN SOUTHEAST SOUTH DAKOTA... * UNTIL 115 AM CDT * AT 1238 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CANOVA TO MONROE...AND MOVING EAST AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WINFRED AND MONTROSE AROUND 1245 AM CDT... WALL LAKE AND HUMBOLDT AROUND 1250 AM CDT... ORLAND AND HARTFORD AROUND 1255 AM CDT... LAKE HERMAN STATE PARK AND MADISON AROUND 100 AM CDT... CROOKS AND COLTON AROUND 110 AM CDT... CHESTER...BALTIC...DELL RAPIDS AND WENTWORTH AROUND 115 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4416 9696 4369 9649 4344 9712 4394 9756 TIME...MOT...LOC 0538Z 270DEG 38KT 4390 9747 4347 9707 WIND...HAIL 60MPH <1.00IN $$ JM
2 follow-up statements
495 WWUS53 KFSD 230556 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1256 AM CDT WED JUN 23 2010 SDC079-087-097-099-101-125-230615- /O.CON.KFSD.SV.W.0099.000000T0000Z-100623T0615Z/ MOODY SD-MINER SD-LAKE SD-MINNEHAHA SD-MCCOOK SD-TURNER SD- 1256 AM CDT WED JUN 23 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL TURNER...EASTERN MCCOOK...MINNEHAHA...LAKE...SOUTHEASTERN MINER AND SOUTHWESTERN MOODY COUNTIES UNTIL 115 AM CDT... AT 1256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ORLAND TO TEA...MOVING EAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... MADISON AROUND 105 AM CDT... WENTWORTH...CROOKS...COLTON AND CHESTER AROUND 110 AM CDT... BALTIC...DELL RAPIDS...COLMAN AND PALISADES STATE PARK AROUND 115 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4416 9696 4369 9649 4344 9712 4394 9756 TIME...MOT...LOC 0556Z 270DEG 38KT 4390 9721 4347 9681 WIND...HAIL 60MPH <1.00IN $$ JM
912 WWUS53 KFSD 230612 RRA SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 112 AM CDT WED JUN 23 2010 SDC079-087-097-099-101-125-230619- /O.EXP.KFSD.SV.W.0099.000000T0000Z-100623T0615Z/ MOODY SD-MINER SD-LAKE SD-MINNEHAHA SD-MCCOOK SD-TURNER SD- 112 AM CDT WED JUN 23 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TURNER...EASTERN MCCOOK...MINNEHAHA...LAKE...SOUTHEASTERN MINER AND SOUTHWESTERN MOODY COUNTIES WILL EXPIRE AT 115 AM CDT... A NEW SEVERE THUNDERSTORM WARNING WAS ISSUED FOR MUCH OF THIS AREA AND EXPIRES AT 145 AM CDT. LAT...LON 4416 9696 4369 9649 4344 9712 4394 9756 TIME...MOT...LOC 0609Z 270DEG 38KT 4390 9702 4347 9662 $$ JM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:05 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 22, 9:05 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
905 PM CDT TUE JUN 22 2010
.DISCUSSION...
WARM FRONT PRESENTLY SITUATED THROUGH SOUTHEASTERN NEBRASKA THROUGH
CENTRAL IOWA...LYING JUST TO THE SOUTHEAST OF OUR CWA. LOW
PRESSURE/SECONDARY BOUNDARY LOCATED THROUGH CENTRAL SOUTH DAKOTA
WITH A COMPLEX OF THUNDERSTORMS...SOME SEVERE...EXTENDING FROM NORTH
CENTRAL SOUTH DAKOTA INTO NORTH CENTRAL NEBRASKA AT THIS TIME...AND
BEARING DOWN ON OUR CWA. INCREASED POPS OVER PORTIONS OF OUR AREA
WITH THE MCS MOST LIKELY TRACKING EASTWARD ACROSS OUR CWA OVERNIGHT.
OTHERWISE...ONLY MINOR EDITS MADE DUE TO IMPENDING SEVERE WEATHER.
UPDATES OUT.
&&
.PREV DISCUSSION...
BATCH OF ELEVATED CONVECTION NEAR KBBW AT 20Z LIFTING TO NORTHEAST
AND SHOULD BE LOCATED NEAR KSUX AFTER 22Z. 18Z KOMA SOUNDING
INDICATED THIS AREA STILL HAS A FAIRLY STRONG CAP...AND HAVE REDUCED
POPS THIS EVENING DOWN TO 30 PERCENT ACROSS NORTHWEST IOWA. THIS IS
IN CONTRAST TO THE HRRR MODEL...WHICH SUGGEST CONVECTION MOVING INTO
THE SOUTHERN EDGE OF THE FORECAST AREA AT 20Z. SUBTLE WARM FRONT
LIFTING NORTH ACROSS NEBRASKA...LOCATED SOMEWHERE NEAR KOFK-KDNS
WITH GUSTY SOUTHEAST WINDS INCREASING SOUTH OF THE FRONT. IF A STORM
IS ABLE TO BECOME SURFACE BASED ACROSS NORTHWEST IOWA THIS
EVENING...STEEP LAPSE RATE ALOFT SHOULD ALLOW THE STORMS TO BECOME
SEVERE FAIRLY RAPIDLY PRODUCING LARGE HAIL AND THE POTENTIAL FOR A
TORNADO OR TWO.
FURTHER OFF TO THE WEST...CU FIELD DEVELOPING FROM KVTN TO KATY
ALONG STATIONARY FRONT. AS UPPER LEVEL WAVE MOVING OUT OF THE
PANHANDLE OF NEBRASKA LIFTS TO THE NORTHEAST...THIS SHOULD PROVIDE
SUFFICIENT LIFT TO CAUSE STORMS TO DEVELOP ACROSS CENTRAL NEBRASKA
INTO CENTRAL SOUTH DAKOTA IN THE 00-02Z TIME FRAME. THESE STORMS
ARE EXPECTED TO DEVELOP INTO A WELL DEVELOPED TRAILING STRATIFORM
SQUALL LINE...WITH A STRONG POTENTIAL FOR DAMAGING WINDS. AS THE LOW
LEVEL JET INCREASES TO 30-40 KNOTS...EFFECTIVE TOTAL SHEAR IN EXCESS
OF 55 KNOTS...EXPECT STORMS TO CREATE DAMAGING WINDS IN EXCESS OF 70
MPH. NIGHT SHIFT WILL NEED TO KEEP AN EYE ON POTENTIAL OF A WAKE
LOW DEVELOPING ON THE BACK EDGE OF SQUALL LINE. /BT
STRONG SPRINGLIKE UPR WAVE MOVES EWD OVER CWA WED...AND MODELS STILL
SHOW LINGERING SHRA MOVG OVER MAINLY NERN HLF CWA IN THE MRNG...WITH
A SLIGHT CHC OF INSTABLITY -TSRA IN THE AFTN. THIS WAVE DRAWS IN
RELATIVELY COOLER AND GRADUALLY DRIER AIR WITH BRISK NWLY FLOW DURG
DAY. PLEASANT HIGH PRES SETTLES SEWD OVER CWA WED NGT AND THU MRNG
WITH DECENT RADIATIONAL COOLING. WILL BE A NICE BREAK FROM AIR
CONDITIONING FOR WED THRU THU NGT BEFORE SLY FLOW OF WARMER AND MORE
HUMID AIR MOVES BACK IN FOR FRI WITH STG SLY FLOW. APPEARS TO BE
ENUF MID LVL INSTABILITY WITH RETURN FLOW TO KEEP IN CHCS OF TSTMS
DVLPG OVER NWRN HLF CWA LATER THU NGT...MOVG THRU NRN CWA FRI MRNG
BEFORE CAP TAKES OVER. THEN A DECENT WAVE MOVES EWD OVER NRN PLAINS
THIS WEEKEND BRINGING CHCS OF TSTMS NRN CWA FRI NGT INTO SAT...AND
OVER ERN CWA SAT NGT WITH CDFNT...PROBABLY A LIT SLOWER THAN MODELS.
THEN SUN THRU TUES SHOULD FINALLY BE ON THE DRY AND WARM SIDE WITH
BUILDING UPR HIGH BUT WITH INCRG HUMIDITY WITH CORN EVAPORATION./
RYRHOLM
&&
.AVIATION...
THUNDERSTORM CHANCES WILL INCREASE THROUGH THE EVENING...AS STORMS
DEVELOP ACROSS CENTRAL NEBRASKA AND CENTRAL SOUTH DAKOTA. THESE
STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL LINE AND MOVE THROUGH
OVERNIGHT. SOME STORMS MAY BE SEVERE TONIGHT...PRODUCING 60 KT OR
GREATER WINDS AND HEAVY RAINFALL. BEST CHANCES FOR STRONG DAMAGING
WIND APPEARS TO BE ALONG AND SOUTH OF INTERSTATE 90...AFFECTING BOTH
THE KFSD AND KSUX TERMINALS BETWEEN 05 AND 10Z.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR IAZ001>003-
012>014-020>022-031-032.
MN...NONE.
NE...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR NEZ013-014.
SD...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR SDZ050-057>071.
&&Hazardous weather outlook, Jun 22, 11:21 AM CDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1121 AM CDT TUE JUN 22 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1121 AM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... BY LATE THIS AFTERNOON INTO THE EARLY EVENING...A FEW THUNDERSTORMS COULD DEVELOP OVER NORTHWEST IOWA AND FAR SOUTHEAST SOUTH DAKOTA IN A VERY UNSTABLE ENVIRONMENT. IF THE STORMS CAN DEVELOP...HAIL TO THE SIZE OF BASEBALLS AS WELL AS TORNADOES WILL BE A THREAT. THE MAIN THREAT FOR THESE STORMS WILL BE SOUTH OF A VERMILLION TO SPENCER IOWA LINE. TONIGHT...MAINLY AFTER 9 PM CDT...A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP AND MOVE INTO THE AREA. WIND GUSTS TO 80 MPH AND HEAVY RAINFALL WILL BE THE MAIN THREATS WITH THESE STORMS. THE MAIN THREAT WILL BE WEST OF INTERSTATE 29 AND SOUTH OF HIGHWAY 34 BEFORE MIDNIGHT AND ALONG AND EAST OF INTERSTATES 29 AND 90 AFTER MIDNIGHT. FLOODING... AN AREA OF STRONG THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT...WITH HEAVY RAIN A POSSIBILITY. AREAS ALONG AND SOUTH OF INTERSTATE 90 IN SOUTHEASTERN SOUTH DAKOTA INTO NORTHWEST IOWA WILL SEE THE THREAT FOR ONE TO THREE INCHES OF RAIN...ESPECIALLY IF A FEW AFTERNOON THUNDERSTORMS CAN DEVELOP...WHICH WOULD EXACERBATE THE PROBLEMS. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AREA THROUGH WEDNESDAY MORNING. FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS ALONG PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH DAKOTA...THOUGH RIVER LEVELS ARE SLOWLY FALLING IN MANY AREAS. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE. AREAL FLOODING OF SMALL STREAMS AND CREEKS ALSO CONTINUES IN SOUTH CENTRAL SOUTH DAKOTA BETWEEN THE JAMES RIVER AND MISSOURI RIVER...RESULTING IN NUMEROUS ROAD CLOSURES IN RURAL AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM ACROSS NORTHWEST IOWA AND WEST OF THE JAMES RIVER VALLEY AFTER 5 PM...AND LIKELY ACROSS THE AREA AFTER 9 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 23, 12:18 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1218 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND GST 5 E STRUBLE 42.89N 96.09W
06/22/2010 E60 MPH PLYMOUTH IA EMERGENCY MNGR
&&
LAFLINLocal storm report, Jun 23, 12:19 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1219 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST 4 SW CRAIG 42.85N 96.37W
06/22/2010 E60 MPH PLYMOUTH IA EMERGENCY MNGR
&&
LAFLINLocal storm report, Jun 23, 12:21 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1221 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST HURON 44.36N 98.22W
06/23/2010 M61 MPH BEADLE SD ASOS
&&
LAFLINLocal storm report, Jun 23, 12:23 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1223 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND GST HURON 44.36N 98.22W
06/23/2010 M63 MPH BEADLE SD ASOS
&&
LAFLINLocal storm report, Jun 23, 12:24 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1224 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST HURON 44.36N 98.22W
06/23/2010 M70.00 MPH BEADLE SD ASOS
&&
LAFLINLocal storm report, Jun 23, 12:27 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1227 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD HAWARDEN 43.00N 96.48W
06/23/2010 SIOUX IA TRAINED SPOTTER
WATER OVER THE CURBS
&&
LAFLINThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:55 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Jerauld | 50 min |
| Jun 22, 10:16 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 44 min |
| Jun 22, 10:39 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 36 min |
| Jun 22, 10:43 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Douglas, Gregory, Jerauld | 47 min |
| Jun 22, 11:13 PM CDT | Flash Flood Warning | FSD | Clay, Yankton | 3 hr |
| Jun 22, 11:26 PM CDT | Tornado Warning | FSD | Lincoln, Union | 49 min |
| Jun 22, 11:44 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Hutchinson, Turner, Yankton | 46 min |
| Jun 22, 11:59 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Davison, Hanson, Hutchinson, McCook, Miner and 1 more | 46 min |
| Jun 23, 12:07 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Hanson, Kingsbury, Lake, Miner, Sanborn | 38 min |
| Jun 23, 12:15 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 30 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | FSD | Lincoln, Union | 5 hr |
| Jun 23, 12:31 AM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 44 min |
| Jun 23, 12:42 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Brookings, Kingsbury, Lake, Miner | 33 min |
| Jun 23, 12:49 AM CDT | Severe Thunderstorm Warning | FSD | Minnehaha, Moody | 41 min |
| Jun 23, 1:08 AM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Minnehaha, Moody | 12 min |
| Jun 23, 1:25 AM CDT | Severe Thunderstorm Warning | FSD | Lake, Minnehaha, Moody | 35 min |
| Jun 23, 2:49 AM CDT | High Wind Warning | FSD | Brookings, Moody | 2 hr |
| Jun 23, 7:06 AM CDT | Areal Flood Warning | FSD | Brule, Charles Mix, Gregory | 15 hr |
| Jun 23, 1:42 PM CDT | River Flood Warning | FSD | McCook, Minnehaha | 21 hr |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.